Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS Mobile, AL

March 7, 2011

NWS Mobile, AL issued this small craft advisory at Mar 7, 2011, 3:28 PM CST. It took effect at Mar 8, 2011, 6:00 AM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 3:28 PM CST (21:28 UTC)
In effect from
Mar 8, 2011, 6:00 AM CST
Expired
Mar 11, 2011, 6:00 AM CST
In force
3 days
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WHUS74 KMOB 072128
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 PM CST MON MAR 7 2011

...A STRONG SYSTEM TO BRING INCREASING WINDS AND SEAS TO AREA WATERS...

.AN APPROACHING SYSTEM WILL BEGIN TO INCREASE ONSHORE WINDS LATE
TONIGHT INTO TUESDAY...WITH SEAS INCREASING IN RESPONSE. AS THE
SYSTEM PASSES WEDNESDAY INTO WEDNESDAY NIGHT...STRONG OFFSHORE FLOW
WILL FOLLOW...LASTING INTO THURSDAY NIGHT...THEN SETTLE AS SURFACE
HIGH PRESSURE MOVES OVER THE AREA.

GMZ630-650-655-670-675-080530-
/O.NEW.KMOB.SC.Y.0014.110308T1500Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
328 PM CST MON MAR 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO NOON CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO NOON CST
THURSDAY. 

* WINDS: WINDS OF 10 TO 15 KNOTS WILL INCREASE TO AROUND 20 KNOTS BY
  OVERNIGHT INTO TUESDAY MORNING...AND WILL LAST INTO WEDNESDAY. A
  PASSING STRONG FRONT WILL SWITCH WIND DIRECTION TO NORTHWEST
  WEDNESDAY INTO WEDNESDAY NIGHT...BUT WILL REMAIN IN THE 20 TO 25
  KNOT RANGE INTO THURSDAY...THEN BEGIN TO SETTLE

* SEAS: SEAS OF AROUND 1 FOOT NEAR SHORE TO 2 FEET OFFSHORE WILL BEGIN
  TO BUILD AS THE WINDS INCREASE...BUILDING TO AROUND 4 FEET NEAR
  SHORE TO 7 FEET WELL OFFSHORE BY TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
571 
WHUS74 KMOB 080523
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1123 PM CST MON MAR 7 2011

...A STRONG SYSTEM TO BRING INCREASING WINDS AND SEAS TO AREA
WATERS...

.AN APPROACHING SYSTEM WILL BEGIN TO INCREASE ONSHORE WINDS LATE
TONIGHT INTO TUESDAY...WITH SEAS INCREASING IN RESPONSE. AS THE
SYSTEM PASSES WEDNESDAY INTO WEDNESDAY NIGHT...STRONG OFFSHORE
FLOW WILL FOLLOW...LASTING INTO THURSDAY NIGHT...THEN SETTLE AS
SURFACE HIGH PRESSURE MOVES OVER THE AREA.

GMZ630-650-655-670-675-081330-
/O.CON.KMOB.SC.Y.0014.110308T1500Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1123 PM CST MON MAR 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
NOON CST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
NOON CST THURSDAY. 

* WINDS: WINDS OF 10 TO 15 KNOTS WILL INCREASE TO AROUND 20 KNOTS BY
  OVERNIGHT INTO TUESDAY MORNING...AND WILL LAST INTO WEDNESDAY. A
  PASSING STRONG FRONT WILL SWITCH WIND DIRECTION TO NORTHWEST
  WEDNESDAY INTO WEDNESDAY NIGHT...BUT WILL REMAIN IN THE 20 TO 25
  KNOT RANGE INTO THURSDAY...THEN BEGIN TO SETTLE

* SEAS: SEAS OF AROUND 2 FEET NEAR SHORE TO 3 FEET WELL OFFSHORE WILL
  BEGIN TO BUILD AS THE WINDS INCREASE...BUILDING TO AROUND 5 FEET
  NEAR SHORE AND 7 FEET WELL OFFSHORE BY TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
937 
WHUS74 KMOB 080901
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
301 AM CST TUE MAR 8 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTHERLY WINDS AND SEAS WILL BUILD TO 20 TO 25 KNOTS WITH HIGHER
GUSTS THROUGH WEDNESDAY AFTERNOON AHEAD OF A COLD FRONT APPROACHING
FROM THE WEST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE
FRONT DEVELOPING TO THE WEST LATE TONIGHT SPREADING EAST THROUGHOUT
THE DAY ON WEDNESDAY. SOME STORMS MAY BE STRONG TO SEVERE MOSTLY
WEDNESDAY AFTERNOON. A STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE 
OF THE COLD FRONT WEDNESDAY NIGHT THROUGH THURSDAY...THEN GRADUALLY
DECREASING THURSDAY NIGHT THROUGH MID MORNING FRIDAY.

GMZ630-650-655-670-675-082200-
/O.EXT.KMOB.SC.Y.0014.110308T1200Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
301 AM CST TUE MAR 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING
TO NOON CST THURSDAY. 

* WINDS: WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY
  THURSDAY.

* SEAS: SEAS BUILDING TO 8 FEET OUT TO 60 NM WITH THE SOUTHERLY FLOW
  THROUGH WEDNESDAY AFTERNOON...THEN RANGING FROM 3 TO 5 FEET OUT TO
  20 NM AND 5 TO 8 FEET FROM 20 TO 60 NM OUT WITH THE NORTHERLY FLOW
  WEDNESDAY NIGHT THROUGH MIDDAY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
066 
WHUS74 KMOB 081526
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CST TUE MAR 8 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTHERLY WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE
AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT AND SPREAD EAST
THROUGHOUT THE DAY ON WEDNESDAY. SOME STORMS MAY BE STRONG TO SEVERE
MOSTLY WEDNESDAY AFTERNOON. A STRONG OFFSHORE FLOW IS EXPECTED IN THE
WAKE OF THE COLD FRONT WEDNESDAY NIGHT...LASTING THROUGH THROUGH
THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING
FRIDAY.

GMZ630-650-655-670-675-082330-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 AM CST TUE MAR 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH MIDDAY
  THURSDAY.

* SEAS: SEAS BUILDING AROUND 5 FEET NEAR SHORE TO 8 FEET OUT TO 60 NM
  ...THEN RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM
  20 TO 60 NM OUT WITH THE NORTHERLY FLOW WEDNESDAY NIGHT THROUGH
  MIDDAY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
634 
WHUS74 KMOB 082039
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST TUE MAR 8 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTHERLY WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL
CONTINUE AHEAD OF A STRONG FRONT APPROACHING FROM THE WEST.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF THE
FRONT AND SPREAD EAST THROUGHOUT THE DAY ON WEDNESDAY. SOME
STORMS MAY BE STRONG TO SEVERE WEDNESDAY. A STRONG OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE COLD FRONT WEDNESDAY NIGHT...LASTING
THROUGH THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT
THROUGH MID MORNING FRIDAY.

GMZ630-650-655-670-675-090600-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
239 PM CST TUE MAR 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS EXPECTED THROUGH
  MIDDAY THURSDAY.

* SEAS: SEAS BUILDING AROUND 5 FEET NEAR SHORE TO 8 FEET 40 TO 60 NM
  OFFSHORE...THEN RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8
  FEET FROM 20 TO 60 NM OUT WITH THE NORTHERLY FLOW WEDNESDAY NIGHT
  THROUGH MIDDAY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
859 
WHUS74 KMOB 090345
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
945 PM CST TUE MAR 8 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD OF
A STRONG FRONT APPROACHING FROM THE WEST. STRONG OFFSHORE WIND WILL
OCCUR BEHIND THE COLD FRONT WEDNESDAY NIGHT AND LASTING THROUGH
THROUGH THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID
MORNING FRIDAY. 

GMZ630-650-655-670-675-091145-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
945 PM CST TUE MAR 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: WINDS SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH
  MIDDAY THURSDAY.

* SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL PASSAGE
  SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20
  TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER THAN NORMAL AFTER
  WIND SHIFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
008 
WHUS74 KMOB 091323
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CST WED MAR 9 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE AHEAD
OF A STRONG FRONT APPROACHING FROM THE WEST. STRONG OFFSHORE WIND
WILL OCCUR BEHIND THE COLD FRONT TONIGHT AND LASTING THROUGH THROUGH
THURSDAY...THEN GRADUALLY DECREASE THURSDAY NIGHT THROUGH MID MORNING
FRIDAY.

GMZ630-650-655-670-675-100000-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
723 AM CST WED MAR 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: WINDS SOUTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS THROUGH
  MIDDAY THURSDAY.

* SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL PASSAGE
  SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET FROM 20
  TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER THAN NORMAL AFTER
  WIND SHIFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
532 
WHUS74 KMOB 100328
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
928 PM CST WED MAR 9 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY THURSDAY
FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO
60 NM INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG OFFSHORE WIND WILL OCCUR BEHIND A PASSING COLD FRONT LATE
TONIGHT AND LASTING THROUGH THROUGH THURSDAY...DECREASING THURSDAY
NIGHT THROUGH MID MORNING FRIDAY.

GMZ630-650-655-670-675-101130-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
928 PM CST WED MAR 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS 
  THROUGH MIDDAY THURSDAY. 

* SEAS: SEAS 7 TO 9 FEET OUT TO 60 NM OFFSHORE. AFTER FRONTAL 
  PASSAGE SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET FROM 20 TO 60 NM OUT. WAVE FACES EXPECTED TO BE STEEPER 
  THAN NORMAL AFTER WIND SHIFT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
227 
WHUS74 KMOB 101358
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
758 AM CST THU MAR 10 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MIDDAY TODAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.STRONG OFFSHORE WIND WILL CONTINUE THROUGH MIDDAY THEN GRADUALLY
DECREASE THROUGH TONIGHT. 

GMZ630-650-655-670-675-101800-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110310T1800Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
758 AM CST THU MAR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WINDS BECOMING NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS
  THROUGH MIDDAY.

* SEAS: SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET
  FROM 20 TO 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
008 
WHUS74 KMOB 101745
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1145 AM CST THU MAR 10 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH 6 AM FRIDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE STRONG NORTHWEST FLOW WILL BRIEFLY DECREASE THIS AFTERNOON
BEFORE INCREASING AGAIN TO 20 TO 25 KNOTS TONIGHT. THE WINDS WILL
BECOME NORTHERLY AND DECREASE BY EARLY FRIDAY MORNING.

GMZ630-650-655-670-675-110330-
/O.EXT.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1145 AM CST THU MAR 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: NORTHWEST 20 TO 25 KNOTS WILL BRIEFLY DECREASE THIS
  AFTERNOON AND THEN INCREASE OVERNIGHT.

* SEAS: SEAS RANGING FROM 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
085 
WHUS74 KMOB 110328
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
928 PM CST THU MAR 10 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 AM FRIDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.NORTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT RANGE OVERNIGHT DUE
TO COLD AIR DRAINAGE AS THE ADJACENT LAND AREAS SIGNIFICANTLY COOL. THE
WINDS WILL BECOME NORTHERLY AND DECREASE ON FRIDAY MORNING.

GMZ630-650-655-670-675-111200-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
928 PM CST THU MAR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS OVERNIGHT.

* SEAS: SEAS RANGING FROM 2 TO 4 FEET OUT TO 20 NM AND 3 TO 6 
  FEET FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
057 
WHUS74 KMOB 110935
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
335 AM CST FRI MAR 11 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 AM THIS MORNING FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.NORTHWEST WINDS WILL REMAIN IN THE 15 TO 25 KNOT WITH GUSTS OVER 20
KNOTS DUE TO COLD AIR DRAINAGE AS THE ADJACENT LAND AREAS SIGNIFICANTLY
COOL. THE WINDS WILL BECOME NORTHERLY AND DECREASE THIS MORNING.

GMZ630-650-655-670-675-111200-
/O.CON.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
335 AM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH FREQUENT GUSTS OVER 20 KNOTS
  BEFORE SUNRISE.

* SEAS: SEAS RANGING FROM 2 FEET NEAR SHORE TO 5 FEET 60 NM OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS 20 TO 33 KNOTS
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
668 
WHUS74 KMOB 111151
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CST FRI MAR 11 2011

...THE SMALL CRAFT ADVISORY FOR ALABAMA AND WESTERN FLORIDA PANHANDLE
COASTAL WATERS WILL EXPIRE AT 6 AM CST...

.WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

GMZ630-650-655-670-675-111300-
/O.EXP.KMOB.SC.Y.0014.000000T0000Z-110311T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
551 AM CST FRI MAR 11 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS
MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 11:59 AM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 7, 11:59 AM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1159 AM CST MON MAR 7 2011

.AVIATION...(18Z ISSUANCE)...GENERALLY VFR CONDITIONS EXPECTED
TODAY...WITH MID/HIGH LEVEL CLOUDS FROM ACTIVITY TO THE WEST
STARTING TO FILTER OVER THE AREA. GUIDANCE IS ADVERTISING
ISENTROPIC UPGLIDE SETTING UP TONIGHT WITH THE SWITCH TO SOUTHEAST
TO SOUTH FLOW OVER THE LOWER MISS RIVER VALLEY AND SOUTHEASTERN
CONUS. THIS WILL MEAN A DROP IN CIGS OVERNIGHT INTO THE MVFR
CATEGORY...THOUGH WITH AN APPROACHING SYSTEM...WINDS ARE EXPECTED TO
BE HIGH ENOUGH TO KEEP VISBYS MVFR OR HIGH TONIGHT. GUIDANCE IS
ADVERTISING A CONTINUING INCREASE IN CLOUD COVER TUESDAY AT THE END
OF THE FORECAST INTO TUESDAY NIGHT...WITH INCREASING LOW LEVEL WINDS
AND DROPPING CIGS TUESDAY NIGHT.

/16

&&

.SHORT TERM (TODAY AND TONIGHT)...SKIES ARE NOT LIKELY TO STAY CLEAR
EXCEPT IN THE SOUTHWEST. BACK BUILDING DECK OUT OF THE NORTHEAST AND
THEN A MID LEVEL DECK ASSOCIATED WITH A 500MB WATER VAPOR ANOMALY
REACHES IN OUT OF THE NORTHWEST...EXPECTED TO KEEP THE NORTHERN
COUNTIES MOSTLY CLOUDY THROUGH TODAY. HIGH AND MID LEVEL CLOUDS WILL
DISSIPATE TO THE EAST LATE AFTERNOON/EARLY EVENING...AND A LOW
STRATUS DECK IS EXPECTED TO ENCROACH FROM THE GULF IN PARTS OF WEST
MISSISSIPPI LATE TONIGHT UNDER AN ISENTROPIC LIFTING ENVIRONMENT.
77/BD

.LONG TERM (TUESDAY THROUGH SUNDAY)...SHORTWAVE ENERGY WILL EJECT OUT
OF THE FOUR CORNERS TUESDAY MORNING...MOVING INTO THE SOUTHERN PLAINS
BY EARLY WEDNESDAY EVENING. THE LOW LEVEL JET WILL BEGIN TO QUICKLY
RESPOND TO THIS DISTURBANCE WITH SOUTHERLY 850 MB WINDS INCREASING TO
30-35 KT BY 00Z WED. AS THE WARM AIR ADVECTION/ISENTROPIC LIFT
INCREASES DURING THE AFTERNOON HOURS...CHANCES FOR LIGHT RAIN WILL BE
ON THE INCREASE OVER INLAND SOUTHEAST MISSISSIPPI...WITH SMALL
CHANCES SPREADING EAST TOWARD MOBILE BY VERY LATE IN THE DAY.
OBVIOUSLY...THERE IS MUCH INTEREST IN THE FORECAST DUE TO MARDI GRAS
FESTIVITIES. AT THIS POINT...THE MAJORITY OF THE DAY LOOKS DRY WITH
THE ONLY THING FALLING FROM THE SKY BEING BEADS AND MOON PIES. PATCHY
LIGHT RAIN DEVELOPS WEST OF I-65 BY LATE AFTERNOON.

THE ATTENDANT COLD FRONT TO THE VIGOROUS MID LEVEL SHORTWAVE WILL
APPROACH THE MS RIVER BY DAYBREAK WEDNESDAY. THE ECMWF CONTINUES TO
BE SLOWER AND SLIGHTLY MORE AMPLIFIED WITH THE UPPER LEVEL TROUGH...
WHICH FAVORS A SLIGHTLY SLOWER FRONTAL PROGRESSION. THE CANADIAN
GEM...NAM...AND SOME OF THE GFS ENSEMBLE MEMBERS SUPPORT A SLIGHTLY
SLOWER SOLUTION. THEREFORE...WILL LEAN TOWARD THE ECMWF FOR THIS
FORECAST PACKAGE. STRONG WARM AIR ADVECTION DEVELOPS DURING THE EARLY
MORNING HOURS WEDNESDAY WITH SHOWERS AND EMBEDDED THUNDERSTORMS
DEVELOPING...ESPECIALLY OVER THE WESTERN ZONES. THE MODELS HAVE
BECOME A LITTLE MORE AGGRESSIVE BRINGING IN ABOUT 300-500 J/KG OF
MLCAPE BETWEEN 06-12Z ACROSS THE COASTAL ALABAMA AND INLAND SOUTHEAST
MISSISSIPPI. WHILE THIS IS NOT THE FAVORABLE TIME OF NIGHT FOR
INSTABILITY...THE STRONG LOW LEVEL SOUTHERLY FLOW AND THE ADVECTION
OF STEEP MID LEVEL LAPSE RATES FROM THE SOUTHWEST WILL LIKELY AID IN
AT LEAST MARGINAL SURFACE BASED INSTABILITY. BOTH DEEP LAYER AND LOW
LEVEL SHEAR WILL BE QUITE FAVORABLE FOR SEVERE WEATHER WITH 0-6 KM
BULK SHEAR OF 45-50 KT AND 0-1KM HELICITY OF 200-300 M2/S2.
THEREFORE... ALL MODES OF SEVERE WEATHER (ISOLATED
TORNADOES...DAMAGING WINDS...AND LARGE HAIL) ARE POSSIBLE IF SFC
BASED INSTABILITY CAN BE REALIZED. IF CONVECTION REMAINS SLIGHTLY
ELEVATED...THEN THERE WILL STILL BE A LARGE HAIL THREAT. ANOTHER
CONCERN WILL BE THE POSSIBLE UPSTREAM FORMATION OF A MCS...GIVEN THE
STRONG UPPER LEVEL FORCING AND HEIGHT FALLS SPREADING INTO THE AREA.
TOO EARLY TO PROVIDE ANY MORE SPECIFICS...BUT THE SITUATION WILL BE
CAREFULLY MONITORED. SPC HAS PLACED THE ENTIRE CWA UNDER A SLIGHT
RISK FOR SEVERE WEATHER. CANNOT ARGUE WITH THIS...BUT DO FEEL THE
BEST THREAT AT THIS POINT WILL BE ACROSS THE SOUTHERN HALF OF THE
AREA WHERE THERE WILL BE A BETTER POTENTIAL FOR SUFFICIENT
INSTABILITY. HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE DAY WEDNESDAY AS THE FRONT STEADILY PROGRESSES
TO THE EAST. A STRONG TO SEVERE THREAT WILL CONTINUE...BUT MUCH WILL
HINGE UPON THE EVOLUTION OF CONVECTION IN THE EARLY MORNING AND HOW
QUICKLY IT RACES THROUGH OUR AREA IF A MCS DOES INDEED DEVELOP.

ANOTHER THREAT WITH THIS SYSTEM THAT IS JUST AS IMPORTANT IS THE
POTENTIAL FOR HEAVY RAINFALL. THIS EVENT LOOKS VERY SIMILAR TO WHAT
WE SAW THIS PAST SATURDAY...IN TERMS OF UPPER LEVEL FORCING (STRONG
DIVERGENCE IN THE RIGHT QUAD OF A N-S UPPER JET ACROSS MS/W TN) AND
PRECIPITABLE WATERS CLIMBING OVER 1.5 INCHES. A SOLID 1-2 INCHES OF
RAIN IS LIKELY ACROSS THE ENTIRE FORECAST AREA...WITH LOCALLY HIGHER
TOTALS OF 3-4 INCHES POSSIBLE. CONSIDERING PORTIONS OF SE MS AND
INTERIOR SW AL SAW 3-4 INCHES OF RAIN ON SATURDAY...THE THREAT FOR
FLOODING WILL BE INCREASED ON WEDNESDAY. A FLASH FLOOD WATCH MAY
BECOME NECESSARY FOR PARTS OF THE AREA.

THE COLD FRONT IS FORECAST TO MOVE EAST OF THE FORECAST AREA SHORTLY
AFTER MIDNIGHT THURSDAY. COOLER AND DRIER WEATHER WILL SETTLE IN FOR
THE END OF THE WEEK WITH TEMPERATURES BELOW NORMAL...ESPECIALLY
OVERNIGHT LOWS. ZONAL FLOW REDEVELOPS OVER THE WEEKEND...BRINGING A
RETURN TO SEASONABLE TEMPERATURES AND A CONTINUATION OF DRY WEATHER.
34/JFB

&&

.MARINE...WIND TO DECREASE THROUGH THIS EVENING BUT SMALL CRAFT
SHOULD PREPARE TO EXERCISE CAUTION TUESDAY. NORTHEAST WIND WILL
BECOME EAST AND DECREASE...VEERING FURTHER TO SOUTHEAST BY TUESDAY.
ANOTHER FRONT IS EXPECTED TO AFFECT THE MARINE AREA LATE WEDNESDAY
BRINGING SMALL CRAFT ADVISORY CONDITIONS...AND STEEPENED WAVE FACE
AND ENHANCED SEA HEIGHTS AFTER FRONTAL PASSAGE.

&&

.FIRE WEATHER...NO FIRE WEATHER HEADLINES THROUGH THE PERIOD. HIGH
PRESSURE TO THE NORTH OF THE AREA SHIFTS EAST TODAY WITH
WINDS...ALBEIT LIGHT...SHIFT TO THE EAST AND SOUTHEAST. FAIR TO POOR
DISPERSIONS EXPECTED TODAY GIVEN LIGHT TRANSPORT WINDS AND A SHALLOW
MIXED LAYER (GENERALLY AROUND 3000 FT). SOUTHEAST WINDS INCREASE ON
TUESDAY AS THE PRESSURE GRADIENT TIGHTENS WITH A STORM SYSTEM
DEVELOPING WELL TO THE WEST. A CHANCE FOR PATCHY LIGHT RAIN DEVELOPS
DURING THE AFTERNOON...MAINLY OVER SOUTHEAST MISSISSIPPI. ANOTHER
SOAKING RAIN IS EXPECTED ON WEDNESDAY AS A STRONG COLD FRONT MOVES
THROUGH THE AREA. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  46  69  61 /  00  05  30  60
PENSACOLA   62  48  68  60 /  00  05  10  40
DESTIN      58  50  67  61 /  00  05  10  30
EVERGREEN   64  37  70  57 /  00  05  10  50
WAYNESBORO  64  40  68  58 /  00  05  30  80
CAMDEN      63  38  69  57 /  00  05  10  60
CRESTVIEW   63  39  71  58 /  00  05  10  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 7, 5:34 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CST MON MAR 7 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-081145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
534 AM CST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STRONG COLD FRONT IS FORECAST TO APPROACH THE MISSISSIPPI
RIVER BY EARLY WEDNESDAY MORNING AND MOVE ACROSS THE NORTH CENTRAL
GULF COAST DURING THE DAY WEDNESDAY. WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THIS SYSTEM...STARTING AS
EARLY AS LATE TUESDAY NIGHT AND CONTINUING THROUGH MUCH OF
WEDNESDAY. THIS WILL RESULT IN ANOTHER ROUND OF HEAVY RAIN. RAINFALL
TOTALS OF 1 TO 2 INCHES ARE LIKELY...WITH THE POTENTIAL FOR LOCALLY
HIGHER AMOUNTS. GIVEN THE REGION RECENTLY EXPERIENCED A HEAVY
RAINFALL...THE THREAT FOR FLASH FLOODING IS INCREASED WITH THIS
SYSTEM...ESPECIALLY OVER INLAND SOUTHEAST MISSISSIPPI AND INLAND
SOUTHWEST ALABAMA.

IN ADDITION...THERE WILL BE A CHANCE FOR A FEW STRONG TO SEVERE
STORMS. UNCERTAINTY STILL EXISTS REGARDING HOW MUCH INSTABILITY WILL
BE PRESENT TO FUEL THE FORMATION OF SEVERE THUNDERSTORMS. HOWEVER...
CURRENT INDICATIONS ARE THAT ENOUGH INSTABILITY WILL BE PRESENT TO
RESULT IN AT LEAST AN ISOLATED THREAT FOR SEVERE WEATHER...WITH
ISOLATED TORNADOES...DAMAGING WINDS...AND LARGE HAIL ALL BEING
THREATS. MORE DETAILS WILL BE PROVIDED AS THE EVENT DRAWS CLOSER IN
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. REQUEST
SPOTTERS BE ALERT FOR FURTHER STATEMENTS TUESDAY AND WEDNESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 10:47 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington17 days
Mar 7, 3:10 PM CSTFlash Flood WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more48 hr
Mar 7, 10:52 AM CSTRiver Flood WarningMOBGeorge, Greene, Wayne12 days

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.